Advertisement

algebra universalis

, Volume 4, Issue 1, pp 372–372 | Cite as

Addendum to: ‘Free generation in halfgroupoids’

  • Richard W. Ball
Mailbox
  • 129 Downloads

References

  1. [1]
    R. W. Ball,Free generation in halfgroupoids, Algebra Universalis3 (1973) 127–128.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    S. P. Servos,Produits et longeurs dans les demi-groupoids, Bull. Sci. Math. (2),95 (1971), 177–195.MathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1974

Authors and Affiliations

  • Richard W. Ball

There are no affiliations available

Personalised recommendations